# SDR SWAA052216

- Difficulty date: July 22, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 61,569 hours, 46,018 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545819
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND NLG WW LEFT UPPER ACCESS CUTOUT, AFT INBOARD CORNER CRACKED AT BS 249, LBL 2.  REPAIRED WEB PER SWA EA.
